Log in
NRAS
23,329 members β€’ 27,194 posts

Sulfasalazine rash part 2

This morning I itch like mad, the rash has spread and my cheek are swollen. 2 antihistamine later and its calmed down quite a bit. I went to a pharmacist for advice and more antihistamines. She said to use crotamiton cream too and said sulfasalazine stays in your system for 7 to 14 days! It looks like I will be rashy for sometime yet.

I thought I would post in case anyone else suffers a similar fate πŸ˜•

Jacey

4 Replies
oldest β€’ newest

I had a rash when I was on Sulphasalazine and Voltarol, Jacey. It suddenly appeared after I'd been on them both for quite a while. The docs just stopped all my meds and the rash went quite quickly. That was many years ago and we still don't know which one I'm allergic to now and so I always put down on forms, before any ops, both of them, just in case.

I hope the itchy-coos stop soon.

Love, Legs x

1 like
Reply

Yes better to be safe and avoid both!

1 like
Reply

You can become very itchy if your liver is struggling with the meds.

Reply

I've had a letter to say my ALT is high so the itchyness could be that too. Never rains but it pours πŸ’§β˜”πŸŒ‚

Reply

You may also like...